# SDR ABXA9701447

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gapped
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GAP WAS DISCOVERED BETWEEN NR 2 PYLON APRON AND COWLING AT FWD LEADING EDGE.  REPAIRED IAW ABX REA D854-20688.
